Welcome, Guest
Username: Password: Remember me

TOPIC: MCS Worse after antibiotic and gut issues /Die-off

MCS Worse after antibiotic and gut issues /Die-off 5 years 2 weeks ago #1

  • bm303
  • bm303's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 1
  • Karma: 0
I'll keep this relatively short but I have had gut, liver and adrenal issues for years due to mercury toxicity. I had to have an unexpected surgery and was given an oral antibiotic that totally destroyed my gut. Two years later and I very rarely have a formed stool. My MCS has gotten progressively worse and my bilirubin is very high. I suspect chronic gut toxins are impairing my liver function and thus leading to the worsening of MCS and sensitivities. At the moment my MCS is bad enough that I can't be around any cleaning products or fragrances without major issues.

Here's the issue. Any liver support, gut support, probiotics, antifungals, milk thistle, bile, enzymes, etc, make me SICK. I get flu like symptoms. Depression, fatigue, an overall feeling of 'toxicity'. I get severe headaches, my mood is terrible and my eyes hurt.

I've tried molybdenum and it doesn't seem to help that much. Same for pantethine. Bentonite and charcoal help a bit. I was recently prescribed cholestyramine to try and that seems to help a bit a well. I just want to get myself into a situation where I can take probiotics and liver support supplements without these horrible die off symptoms.

My adrenals are pretty terrible too. They took a hit after this antibiotic for sure. I really regressed in all facets of my health from it. It was amoxicillin.

When I do take probiotics I see tremendous digestive improvement but have such horrible die-off symptoms from them that I have to stop after a day or two and quit them. It's uncomfortable enough that I would rather have chronic poorly formed bowel movements than deal with the side effects.

I plan on trying butyrate if I can find a product I tolerate. I can't take any butter or anything with medium chain triglycerides without die-off symptoms. Literally anything that has even mild antifungal properties makes me very ill. And liver support such as artichoke extract or milk thistle also make me sick as a dog.

I have a history of low adrenal function. I did a prednisone taper and saw zero benefits in fatigue or mcs/gut problems. I tried regular DHEA orally and topically and got really lightheaded and got a headache on it. Maybe I should try 7-keto? I take a bunch of adreanl cortex extract per day.

If anyone has any ideas, please let me know. Thanks.
Last Edit: 5 years 2 weeks ago by bm303.
The administrator has disabled public write access.

 

 

MCS Worse after antibiotic and gut issues /Die-off 5 years 2 weeks ago #2

  • Jodie
  • Jodie's Avatar
  • OFFLINE
  • Moderator
  • Posts: 414
  • Thank you received: 67
  • Karma: 9
I also react badly to those supplements, tho don't have a prob with most foods now . Once I could only eat about 6 foods but identifying major environmental triggers + my worst trigger foods (a slow process, took a long time since I was working & didn't want to make myself even more sick) calmed my system down so that I could slowly add more w/out reacting. Last year I got a DX of MCAD (see thread here www.ei-resource.org/support/forums/multi...der-as-cause-of-mcs/ )
might be worth a look. BTW a big step forward was having all my mercury amalgams removed, they were leaking badly and I had 3x more than average mercury in my bod.
Last Edit: 5 years 2 weeks ago by Jodie.
The administrator has disabled public write access.

MCS Worse after antibiotic and gut issues /Die-off 5 years 1 week ago #3

  • CazNZ
  • CazNZ's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 19
  • Thank you received: 2
  • Karma: 0
I too cannot cope with those supplements. I have managed to go on many of Martin Pall's suggested supplements which I have taken now for just on three years. Have you thought of healing your body by using your mind - meditation and breathing exercises and the like - there are lots of things that you can try. Bruce Lipton presents a very good case for using your mind to heal your body
The administrator has disabled public write access.

MCS Worse after antibiotic and gut issues /Die-off 4 years 9 months ago #4

  • BobSmith
  • BobSmith's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 4
  • Thank you received: 1
  • Karma: 1
I'm glad to see someone else mention the mind, in my experience with self hypnosis etc I know it can make big changes in the brain and body. I have a great autoquestioning and self hypnosis book that I'd like to share (freely of course) but I'm not sure about the law regarding this (I think it's out of print if that helps). I scanned the whole thing into a big PDF file.
The administrator has disabled public write access.

 

 

MCS Worse after antibiotic and gut issues /Die-off 4 years 9 months ago #5

  • BobSmith
  • BobSmith's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 4
  • Thank you received: 1
  • Karma: 1
"Any liver support, gut support, probiotics, antifungals, milk thistle, bile, enzymes, etc, make me SICK. I get flu like symptoms. Depression, fatigue, an overall feeling of 'toxicity'. I get severe headaches, my mood is terrible and my eyes hurt."

This reminds me of when I had bad candida in my intestines etc, killing it made me tired and worse, I'm pretty sure it even effected my serotonin (most comes from the guts). It seems like you need to go to an expert or at the very least learn how to kill whatever is in your gut slowly and the right way. I hear candida/fungus releases around 80 or more toxins when you kill it. Probiotics are very important for your health so eventually you'll need them, I buy only cold/uncooked kimchi, sauerkraut, fermented pickles, (possibly kombucha), and sometimes a few others like chickpea miso.

It's been awhile since I used it but when I was really screwed up I took DLPA on an empty stomach (DL-Phenylalanine) and it gave me energy, motivation, a better mood, less pain, and I even exercised more. There are lots of other things like Rhodiola that could help but read up first. Good luck.
The administrator has disabled public write access.

MCS Worse after antibiotic and gut issues /Die-off 4 years 9 months ago #6

  • Maff
  • Maff's Avatar
  • OFFLINE
  • Administrator
  • Posts: 906
  • Thank you received: 24
  • Karma: 17
Great advice Bob! It's good to read you've found some solutions to help your own symptoms. Rhodiola is a good one to highlight as it's an 'adaptogen' so in theory will support the body in the way(s) needed. Other good adaptogens include the well known ones, such as the various types of Ginseng, but my personal favourite is Tribulus terrestris which helps hugely with my adrenal fatigue. It has the added bonus of supporting detoxification by increasing glutathione levels - which seems particularly relevant to this forum thread. It helped me overcome clinical signs and symptoms of toxic hepatitis induced by the "Cipro" I was prescribed for SIBO.

My advice to bm303 and anyone reading in a similar situation would be to address adrenal fatigue by whatever means possible (adaptogens, nutritional supplements, meditation, relaxation techniques etc) and also support all organs and tissues involved in detoxification in the body i.e. liver, kidneys, gut, skin. Skin is one that a lot of people overlook so a few examples of therapies would be far-infrared (FIR) saunas and "skin brushing".

Hope this helps folks. Keep on fighting!
If you are going through hell, keep going - Winston Churchill
The administrator has disabled public write access.

 

 

 

Related Articles:

 

Home Testing & Sanitizer:
 

 

 

 

 

ADVERTISEMENT

 

Time to create page: 0.167 seconds